# SDR 00FDEA00293

- Difficulty date: April 22, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- System (JASC): 2730 · Elevator Control System
- Part: Packing
- Condition: Leaking
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

00-119  DURING CRUISE FLIGHT,  RECEIVED HYD  NR 2 OFF LEVEL 1 ALERT.  R&R BOTH UPPER & LOWER ACCESS PANELS TO GAIN ACCESS TO LEFT INBD ELEVATOR ACTUATOR DUE  TO LEAK.  REPLACED WORN O RING PACKING (PN NAS1612-12 & BACK UP RING PN MS28774-119) LEAK CHECK.  OPS CK OK REF MM 27-33-20.
